A 20-year-old female asked:
Disclaimer

i've been using flonase and it keeps going down my throat. i tilt my head back a little when i use it. am i doing it wrong? is it ok to swallow?

2 doctor answers
Dr. Hien Tran
Dr. Hien Tran answered
14 years experience Pediatrics
Ok to swallow: Some of the medication will often drip because it is a liquid, either out the nose or down the throat. I wouldn't worry about it. You could spit it out if u want
Answered on Aug 5, 2017
2
2 thanks
Dr. Laura Garabedian
36 years experience Adolescent Medicine
Brittany6: You are using your nasal spray the wrong way. Do not tilt your head back. Head down (nose to toes) spray away from the septum(midline) againt the nostril.
Answered on Jan 20, 2020
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A female asked:
Dr. Roy Arnold
46 years experience Internal Medicine
Evaluation needed: You may in fact have a foreign body in your throat, or a spasm of the muscles of the upper esophagus that make it feel like you do. Suggest evaluation ... Read More
A 39-year-old male asked:
Dr. David Earle
30 years experience General Surgery
Need exam: These symptoms are not specific for a single diagnosis, and really require an exam and proper evaluation. Ok to start with your primary care doctor. a ... Read More
1
1 thank
A 23-year-old male asked:
Dr. Cesar Sturla
34 years experience Internal Medicine
Esophageal : Esophageal tear if you remember swallowing something that kind of got stock.
1
1 thank
A 34-year-old female asked:
Dr. Martin Raff
55 years experience Infectious Disease
Get examined: Without being able to see you there is not any way to know what is going on. This cannot be done over the internet. See somebody face to face.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month